# SDR DALA1211959202

- Difficulty date: February 19, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT CUSP WEB BETWEEN STA 1334 & 1364 CRACKED AT LIGHTENING HOLE OUTBD SIDE.  REMOVED DAMAGE SECTION OF CUSP WEB BETWEEN STA 1334 & 1364 IN REF MD-90 SRM 51-30-02 FIG 6 FABRICATED DOUBLER REF WITH MD-90 SRM 53-30-02, INSTALLED DOUBLER REPAIR ON CUSP WEB IN REF WITH MD-90 SRM 53-20-02  FIG 6 CONFIG 7001. REF AAR N/R CARD 862337.
